Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 723236, 27 pages
http://dx.doi.org/10.1155/2009/723236
Research Article

On the Stochastic 3D Navier-Stokes-𝛼 Model of Fluids Turbulence

Department of Mathematics and Applied Mathematics, University of Pretoria, Pretoria 002, South Africa

Received 24 June 2009; Accepted 21 October 2009

Academic Editor: Ruediger Landes

Copyright © 2009 Gabriel Deugoue and Mamadou Sango. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chen, C. Foias, D. D. Holm, E. Olson, E. S. Titi, and S. Wynne, “A connection between the Camassa-Holm equations and turbulent flows in pipes and channels,” Physics of Fluids, vol. 11, no. 8, pp. 2343–2353, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Chen, C. Foias, D. D. Holm, E. Olson, E. S. Titi, and S. Wynne, “The Camassa-Holm equations and turbulence,” Physica D, vol. 133, no. 1–4, pp. 49–65, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Chen, C. Foias, D. D. Holm, E. Olson, E. S. Titi, and S. Wynne, “Camassa-Holm equations as a closure model for turbulent channel and pipe flow,” Physical Review Letters, vol. 81, no. 24, pp. 5338–5341, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Chen, D. D. Holm, L. G. Margolin, and R. Zhang, “Direct numerical simulations of the Navier-Stokes alpha model,” Physica D, vol. 133, no. 1–4, pp. 66–83, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Foias, D. D. Holm, and E. S. Titi, “The Navier-Stokes-alpha model of fluid turbulence,” Physica D, vol. 152-153, pp. 505–519, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Coutand, J. Peirce, and S. Shkoller, “Global well-posedness of weak solutions for the Lagrangian averaged Navier-Stokes equations on bounded domains,” Communications on Pure and Applied Analysis, vol. 1, no. 1, pp. 35–50, 2002. View at Google Scholar · View at MathSciNet
  7. J. E. Marsden and S. Shkoller, “Global well-posedness for the LANS—α equations on bounded domains,” Philosophical Transactions of The Royal Society A, vol. 359, no. 1784, pp. 1449–1468, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Foias, D. D. Holm, and E. S. Titi, “The three dimensional viscous Camassa-Holm equations, and their relation to the Navier-Stokes equations and turbulence theory,” Journal of Dynamics and Differential Equations, vol. 14, no. 1, pp. 1–35, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Caraballo, J. Real, and T. Taniguchi, “The existence and uniqueness of solutions to stochastic three-dimensional Lagrangian averaged Navier-Stokes equations,” Proceedings of The Royal Society of London A, vol. 462, no. 2066, pp. 459–479, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Caraballo, A. M. Marquez-Duran, and J. Real, “On the stochastic 3D-Lagrangian averaged Navier-Stokes α-model with finite delay,” Stochastics and Dynamics, vol. 5, no. 2, pp. 189–200, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusions Processes, North-Holland, Amsterdam, The Netherlands, 1981.
  12. Y. V. Prohorov, “Convergence of random processes and limit theorems in probability theory,” Teorija Verojatnostii Primenenija, vol. 1, pp. 177–238, 1956 (Russian). View at Google Scholar · View at MathSciNet
  13. A. V. Skorohod, “Limit theorems for stochastic processes,” Teorija Verojatnosteii Primenenija, vol. 1, pp. 289–319, 1956. View at Google Scholar · View at MathSciNet
  14. R. Temam, Navier Stokes Equations, Theory and Numerical Analysis, vol. 2 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 3rd edition, 1997. View at MathSciNet
  15. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1987. View at MathSciNet
  16. A. Bensoussan, “Stochastic Navier-Stokes equations,” Acta Applicandae Mathematicae, vol. 38, no. 3, pp. 267–304, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. L. Lions, Quelques Méthodes de Resolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, France, 1969. View at MathSciNet
  18. N. V. Krylov and B. L. Rozovskii, “Stochastic evolution equations,” in Current Problems in Mathematics, Vol. 14 (Russian), pp. 71–147, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, Russia, 1979. View at Google Scholar · View at MathSciNet
  19. E. Pardoux, Equations aux dérivées partielles stochastiques non linéaires monotones, Ph.D. thesis, Université Paris 15, Paris, France, 1975.
  20. J. A. Langa, J. Real, and J. Simon, “Existence and regularity of the pressure for the stochastic Navier-Stokes equations,” Applied Mathematics and Optimization, vol. 48, no. 3, pp. 195–210, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet